Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 325310, 10 pages
Research Article

Stability of Impulsive Neural Networks with Time-Varying and Distributed Delays

1School of Information & Control, Nanjing University of Information Science & Technology, Nanjing, Jiangsu 210044, China
2School of Mathematical Science, Yangzhou University, Yangzhou, Jiangsu 225009, China

Received 26 December 2012; Accepted 21 March 2013

Academic Editor: Xuerong Mao

Copyright © 2013 Qi Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jianmin Duan, Manfeng Hu, Yongqing Yang, and Liuxiao Guo, “Stability Analysis of Stochastic Markovian Jump Neural Networks with Different Time Scales and Randomly Occurred Nonlinearities Based on Delay-Partitioning Projection Approach,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher ยท View at Google Scholar